MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE GLENOID CENTRAL SCREW T20 DRIVER

ENCORE MEDICAL LP DJO SURGICAL; ALTIVATE REVERSE GLENOID CENTRAL SCREW T20 DRIVER
Model Number 804-06-325
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Upon inserting of the wedged arg baseplate the long peg on the inserter broke off.The driver for the central screw also stripped.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE GLENOID CENTRAL SCREW T20 DRIVER
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key23785726
Report Number1644408-2025-01746
Device Sequence Number14839341
Product Code HXX
UDI-Device Identifier00190446844181
UDI-Public00190446844181
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number804-06-325
Device Lot Number434278L01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
804-06-324 434272L02.
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale